Custom cover image
Custom cover image

Type II blow up manifolds for the energy supercritical semilinear wave equation / Charles Collot

By: Contributor(s): Resource type: Ressourcentyp: BuchBookLanguage: English Series: American Mathematical Society. Memoirs of the American Mathematical Society ; volume 252, number 1205Publisher: Providence, RI : American Mathematical Society, March 2018Description: v, 163 Seiten : Illustrationen ; 26 cmISBN:
  • 9781470428136
Other title:
  • Type two blow up manifolds for the energy supercritical semilinear wave equation
Subject(s): Additional physical formats: 9781470443795 | Erscheint auch als: Type II blow up manifolds for the energy supercritical semilinear wave equation. Online-Ausgabe Providence, RI : American Mathematical Society, 2018. 1 Online-Ressource (v, 163 Seiten)MSC: MSC: 35B44 | 35L05 | 58B99 | *35B44 | 35L71 | 35C08RVK: RVK: SI 130LOC classification:
  • QC174.26.W28
DOI: DOI: 10.1090/memo/1205PPN: PPN: 1014540852
Holdings
Item type Home library Call number Status Date due Barcode Item holds
Institutsbestand Fachbibliothek Mathematik Z 57 c Not for loan
Total holds: 0

Powered by Koha